| Model Number |
0286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedances.The health care professional (hcp) called technical services (ts) for further review of the daily threshold and impedance measurements trend report.Ts reviewed the data and confirmed the rv lead recorded high out of range shock impedance measurements which appeared to have been gradually increasing over time.At this time, this rv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.